# SDR SCNA96017

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: A3060719103
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING FROM SEATS 11ABC TO 13ABC WAS FOUND TO BE INOPERATIVE.  FOUND BROKEN WIRE.  REPAIRED WIRE AND LIGHTS OPS CHECKED NORMAL.
